# SDR ERKR2015112000006

- Difficulty date: October 29, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 246876
- Aircraft time: 99,680 hours, 17,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T15116BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 386, LBL 16, UPPER CHORD CORRODED.
